# SDR SWIA201439800

- Difficulty date: October 17, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPLOCK STRUCTURE HAS A CHAFE ON EDGE OF FWD INBD FLANGE ON BOTTOM SUPPORT.  C-CHECK, BLENDED CHAFE AND REROUTED INBD WIRING HARNESS ON LT MLG IAW STS EA.
